Publikationen

2018 | Conditioned point processes with application to Lévy bridges | Giovanni Conforti, Tetiana Kosenkova, Sylvie Roelly
Link zum Preprint

2018 | Packungen aus Kreisscheiben | Charlotte Dombrowsky, Myriam Fradon, Sylvie Roelly
Link zum Preprint

2018 | Empilements de disques ou comment une approche probabiliste peut compléter une analyse géométrique ... | Charlotte Dombrowsky, Myriam Fradon, Sylvie Roelly
Zeitschrift: Quadrature Band: 107 Link zur Publikation

2017 | Algunas propiedades básicas de procesos de ramificación | S. Roelly
Reihe: Lectures in pure and applied mathematics Verlag: Universitätsverlag Potsdam Buchtitel: Stochastic processes with applications in the natural sciences.international workshop at Universidad de los Andes, Bogotá, Colombia Seiten: 29-79 Band: 4

2017 | Transportation distances and noise sensitivity of multiplicative Lévy SDE with applications | Jan Gairing, Michael Högele, Tetiana Kosenkova
Zeitschrift: Stochastic Processes and their Applications Link zur Publikation

2017 | Un destin singulier: Vincent, alias Wolfgang, fils d’Alfred Döblin | Sylvie Roelly
Zeitschrift: Dokumente/Documents Band: 4/2017 Link zur Publikation , Link zum Preprint

2017 | Pinned diffusions and Markov bridges | Florian Hildebrandt, Sylvie Roelly
Link zum Preprint

2017 | Path-dependent infinite-dimensional SDE with non-regular drift: an existence result. | David Dereudre, Sylvie Roelly
Zeitschrift: Annales de l'Institut Henri Poincaré - Probabilités et Statistiques Seiten: 641–657 Band: 53 No.2 Link zur Publikation

2017 | How close are time series to power tail Lévy diffusions? | Jan Gairing, Michael Hoegele, Tania Kosenkova, and Adam Monahan
Zeitschrift: Chaos: An Interdisciplinary Journal of Nonlinear Sciences Band: 27 (11) 073112-1--073112-20, DOI: 10.1063/1.4986496 Link zur Publikation , Link zum Preprint

2017 | Exact simulation of Brownian diffusions with drift admitting jumps | David Dereudre, Sara Mazzonetto, Sylvie Roelly
Zeitschrift: SIAM J. Sci. Comput., 39(3) Seiten: A711–A740 Link zur Publikation , Link zum Preprint

2017 | Reciprocal class of jump processes | G. Conforti, P. dai Pra and S. Roelly
Zeitschrift: Journal of Theoretical Probability Reihe: 30-2 Seiten: 551-580 Link zur Publikation

2017 | Bridge mixtures of random walks on an Abelian group | G. Conforti and S. Roelly
Zeitschrift: Bernoulli Seiten: 1518-1537 Band: 23, No. 3 Link zur Publikation

2016 | The 2-D stochastic Keller-Segel particle model : existence and uniqueness | Patrick Cattiaux, Laure Pédèches
Zeitschrift: ALEA, Lat. Am. J. Probab. Math. Stat. Seiten: 447-463 Band: 13 (1) Link zur Publikation

2016 | Convoluted Brownian motion | Sylvie Roelly, Pierre Vallois
Zeitschrift: Theory of Stochastic Processes Reihe: 21 (37) no. 2 Seiten: 58–83 Link zur Publikation , Link zum Preprint

2016 | On the Calibration of Lévy Driven Time Series with Coupling Distances and an Application in Paleoclimate | J. Gairing, M. Högele, T. Kosenkova, A. Kulik
Verlag: Springer Buchtitel: Mathematical Paradigms of Climate Science Seiten: 115-135 Link zur Publikation

2016 | Long time behavior of stochastic hard ball systems | P. Cattiaux, M. Fradon, A. Kulik, S. Roelly
Zeitschrift: Bernoulli 22-2 (2016) Seiten: 681-710 Link zur Publikation , Link zum Preprint

2016 | An explicit representation of the transition densities of the skew Brownian motion with drift and two semipermeable barriers | David Dereudre, Sara Mazzonetto, Sylvie Roelly
Zeitschrift: Monte Carlo Methods and Applications Vol. 22-1 (2016) Seiten: 1-23 Link zur Publikation , Link zum Preprint

2015 | Fast L_2-approximation of integral-type functionals of Markov processes | Iu. Ganychenko
Zeitschrift: Modern Stochastics: Theory and Applications Reihe: 2 Seiten: 165-171 Band: 2 Link zur Publikation

2015 | Accuracy of discrete approximation for integral functionals of Markov processes | Iu. Ganychenko, V. Knopova, A. Kulik
Zeitschrift: Modern Stochastics: Theory and Applications Reihe: 4 Seiten: 401-420 Band: 2 Link zur Publikation

2015 | Weak approximation rates for integral functionals of Markov processes | Iu. Ganychenko, A. Kulik
Zeitschrift: Modern Stochastics: Theory and Applications Reihe: 3 Seiten: 251-266 Band: 2 Link zur Publikation

2015 | Coupling distances between Lévy measures and applications to noise sensitivity of SDE | J. Gairing, M. Högele, T. Kosenkova, A. Kulik
Zeitschrift: Stochastics and Dynamics 2 (2015) Link zur Publikation

2015 | On time duality for Markov chains | P. Keller, S. Roelly, A. Valleriani
Zeitschrift: Stochastic Models 31-1 (2015) Seiten: 98-118 Link zur Publikation , Link zum Preprint

2015 | Bridges of Markov counting processes. Reciprocal classes and duality formulae | G. Conforti, C. Léonard, R. Murr, S. Roelly
Zeitschrift: Electron. Commun. Probab. 20-18 (2015) Seiten: 1-12 Link zur Publikation , Link zum Preprint

2015 | A quasi Random Walk to model a biological transport process | P. Keller, S. Roelly, A. Valleriani
Zeitschrift: Methodology and Computing in Applied Probability 17 (2015) Seiten: 125-137 Link zur Publikation , Link zum Preprint

2015 | On small-noise equations with degenerate limiting system arising from volatility models | G. Conforti, J.-D. Deuschel, S. de Marco
Reihe: Proceedings in Mathematics & Statistics Verlag: Springer Buchtitel: Large Deviations and Asymptotic methods in Finance Band: 110 Link zur Publikation

2015 | Averaging along Lévy diffusions in foliated spaces | M. Högele, P. Ruffino
Zeitschrift: Nonlinear An. Band: 112 Link zum Preprint

2015 | Metastability of Morse-Smale dynamical systems perturbed by heavy-tailed Lévy type noise | M. Högele, I. Pavlyukevich
Zeitschrift: Stoch. Dyn. Link zur Publikation , Link zum Preprint

2014 | Transportation distance between the Lévy measures and stochastic equations for Lévy-type processes | T. Kosenkova, A. Kulik
Zeitschrift: Modern Stochastics: Theory and Applications No 1, Vol. 1, (2014) Link zur Publikation

2014 | Propagation of Gibbsianness for infinite-dimensional diffusions with space-time interaction | S. Roelly, W. Ruszel
Zeitschrift: Markov Proc. Rel. Fields Seiten: 653-674 Band: 20 Link zur Publikation , Link zum Preprint

2014 | An estimate of the rate of convergence of a sequence of additive functionals of difference approximations for a multidimensional diffusion process | Iu. Ganychenko
Zeitschrift: Theory of Probability and Mathematical Statistics Band: 90 Link zur Publikation

2014 | Rates of approximation of nonsmooth integral-type functionals of Markov processes | Iu. Ganychenko, A. Kulik
Zeitschrift: Modern Stochastics: Theory and Applications Reihe: 2 Seiten: 117-126 Band: 1 Link zur Publikation

2014 | Reciprocal processes: A measure-theoretical point of view | C. Léonard, S. Roelly, J.C. Zambrini
Zeitschrift: Probability Surveys Seiten: 237-269 Band: 11 Link zur Publikation , Link zum Preprint

2014 | The exit problem from the neighborhood of a global attractor for heavy-tailed Lévy diffusions | M. Högele, I. Pavlyukevich
Zeitschrift: Stoch. Anal. Appl. Seiten: 163-190 Band: 32-1 Link zum Preprint

2014 | Asymptotic Properties of Coupled Forward Backward Stochastic Differential Equations | A. B. Cruzeiro, A.Oliveira Gomes, L. Zhang
Zeitschrift: Stoch. Dyn. Band: 14 Link zur Publikation

2013 | Evolutive two-level population process and large population approximations | S. Méléard, S. Roelly
Zeitschrift: Ann. Univ. Bucharest Seiten: 37-70 Band: 4 Link zur Publikation , Link zum Preprint

2013 | Reciprocal processes: a stochastic analysis approach | S. Roelly
Reihe: Springer Optimization and Its Applications Verlag: Springer Buchtitel: Modern Stochastics and Applications Seiten: 53-67 Band: 90 Link zur Publikation , Link zum Preprint

2013 | Strong Markov approximation of Lévy processes and their generalizations in a scheme of series | T. Kosenkova
Zeitschrift: Theory of Probability and Mathematical Statistics 86 (2013) Link zur Publikation

2013 | Characterization of infinite divisibility by duality formulas. Application to Lévy processes and random measures | R. Murr
Zeitschrift: Stoch. Proc. Appl. Seiten: 1729-1749 Band: 123-5 Link zur Publikation

2013 | On the construction of point processes in statistical mechanics. | B. Nehring, S. Poghosyan, H. Zessin
Zeitschrift: J. Math. Phys. Band: 54-6 Link zur Publikation

2013 | The dynamics of nonlinear reaction-diffusion equations with small Lévy noise. | A. Debussche,M. Högele, P. Imkeller
Reihe: LNM 2085 Verlag: Springer Link zum Preprint

2013 | On the construction of point processes for classical and quantum gases | B. Nehring
Zeitschrift: J. Maths. Phys. Band: 54-5 Link zur Publikation

2013 | The Pólya Sum Process: Limit Theorems for Conditioned Random Fields | M. Rafler
Zeitschrift: J. Theor. Probab. Seiten: 1097-1116 Band: 26 Link zur Publikation

2012 | Weak convergence of the series scheme of Markov chains to the solution of Lévy driven SDE | T. Kosenkova
Zeitschrift: Theory of Stochastic Processes 18(34) 1 (2012) Link zur Publikation

2012 | A representation of the moment measures of the general ideal Bose gas | B. Nehring
Zeitschrift: Math. Nach. Seiten: 878-888 Band: 285-7 Link zur Publikation

2012 | Single-molecule stochastic times in a reversible bimolecular reaction. | P. Keller
Zeitschrift: J. Chem. Phys. Band: 137-8 Link zur Publikation

2011 | Surveys in Stochastic Processes | S. Roelly (Ed.)
Reihe: Series of Congress Reports Verlag: EMS Buchtitel: Surveys in Stochastic Processes Link zur Publikation

2011 | Continuous-time multitype branching processes conditioned on very late extinction | S. Pénisson
Zeitschrift: ESAIM: P. & S. Seiten: 417-442 Band: 15 Link zur Publikation

2011 | The Papangelou process. A concept for Gibbs, Fermi and Bose process | B. Nehring
Zeitschrift: Izv. Nats. Akad. Nauk Armenii Mat. Seiten: 49-66 Band: 46-6 Link zur Publikation

2011 | Asymptotic first exit times of the Chafee-Infante equation with small heavy-tailed Lévy noise. | A. Debussche,M. Högele, P. Imkeller
Zeitschrift: Electron. Commun. Probab. Seiten: 213-225 Band: 16 Link zum Preprint

2010 | Short-time Gibbsianness for Infinite-dimensional Diffusions with Space-Time Interaction | F. Redig, S. Roelly, W. Ruszel
Zeitschrift: J. Stat. Phys. Seiten: 1124-1144" Band: 138 Link zur Publikation , Link zum Preprint

2010 | Infinitely many Brownian globules with Brownian radii | M. Fradon, S. Roelly
Zeitschrift: Stoch. Dyn. Seiten: 591-612 Band: 10 Link zur Publikation , Link zum Preprint